Removable singularities of the functional wave equation

Chlebík, M and Kral, J (1989) Removable singularities of the functional wave equation. Zeitschrift fur Analysis und ihre Anwendungen, 8 (6). pp. 495-500. ISSN 0232-2064

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Miroslav Chlebik
Date Deposited: 06 Feb 2012 20:19
Last Modified: 10 Jul 2012 14:32
URI: http://sro.sussex.ac.uk/id/eprint/25391
📧 Request an update